Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Skew products over translations on ${\mathbf T}^d$, $d \geq 2$


Author: Bassam R. Fayad
Journal: Proc. Amer. Math. Soc. 130 (2002), 103-109
MSC (2000): Primary 37A25, 37E99
Published electronically: July 25, 2001
MathSciNet review: 1855626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example on ${\mathbf T}^4$ of a minimal translation $R_\alpha$ and a real analytic function $\varphi$, such that the circle-valued skew product extension of $R_\alpha$ by $\varphi$ has a Lebesgue spectrum in the orthocomplement of the space of eigenfunctions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A25, 37E99

Retrieve articles in all journals with MSC (2000): 37A25, 37E99


Additional Information

Bassam R. Fayad
Affiliation: Department of Mathematics, McAllister Building, Penn State University, University Park, Pennsylvania 16802-6401
Email: fayadb@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06192-5
PII: S 0002-9939(01)06192-5
Received by editor(s): May 30, 2000
Published electronically: July 25, 2001
Communicated by: Michael Handel
Article copyright: © Copyright 2001 American Mathematical Society